Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Logarithmic Sobolev inequalities
and the growth of $L^{p}$ norms


Author: O. S. Rothaus
Journal: Proc. Amer. Math. Soc. 126 (1998), 2309-2314
MSC (1991): Primary 46E35, 46E39
MathSciNet review: 1452824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that many of the recent results on exponential integrability of Lip 1 functions, when a logarithmic Sobolev inequality holds, follow from more fundamental estimates of the growth of $L^{p}$ norms under the same hypotheses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35, 46E39

Retrieve articles in all journals with MSC (1991): 46E35, 46E39


Additional Information

O. S. Rothaus
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
Email: rothaus@math.cornell.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04405-0
Received by editor(s): January 10, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society